# SDR AALA202011089003

- Difficulty date: November 7, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 20,558 hours, 5,709 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FE240006
- Part serial: RFM25925
- Condition: Low Pressure
- Location: Pax Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  LOW PRESSURE PASSENGER CREW DOOR 841 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER AT FORWARD GALLEY AREA.  REPLACED CYLINDER DOOR DAMPER ON PASSENGER CREW DOOR 841 AT FORWARD GALLEY AREA, IAW AMM 52-11-14-400-001-B.
